Logarithmic corrections to scaling in the XY2—model

Ralph Kenna, A. C. Irving

Research output: Contribution to journalArticle

4 Citations (Scopus)
8 Downloads (Pure)

Abstract

We study the distribution of partition function zeroes for the XY—model in two dimensions. In particular we find the scaling behaviour of the end of the distribution of zeroes in the complex external magnetic field plane in the thermodynamic limit (the Yang—Lee edge) and the form for the density of these zeroes. Assuming that finite—size scaling holds, we show that there have to exist logarithmic corrections to the leading scaling behaviour of thermodynamic quantities in this model. These logarithmic corrections are also manifest in the finite—size scaling formulae and we identify them numerically. The method presented here can be used to check the compatibility of scaling behaviour of odd and even thermodynamic functions in other models too.
Original languageEnglish
Pages (from-to)773–775
JournalNuclear Physics B - Proceedings Supplements
Volume42
Issue number1-3
DOIs
Publication statusPublished - Apr 1995

Fingerprint

scaling
thermodynamics
compatibility
partitions
magnetic fields

Bibliographical note

The full text is also available from: http://de.arxiv.org/abs/hep-lat/9411027
NOTICE: This is the author’s version of a work that was accepted for publication in Nuclear Physics B - Proceedings Supplements. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published Nuclear Physics B - Proceedings Supplements, [42, 1-3, 1995] DOI 10.1016/0920-5632(95)00378-M

© 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/

Cite this

Logarithmic corrections to scaling in the XY2—model. / Kenna, Ralph; Irving, A. C.

In: Nuclear Physics B - Proceedings Supplements, Vol. 42, No. 1-3, 04.1995, p. 773–775.

Research output: Contribution to journalArticle

@article{8ad31800f3dd484d90e810ce5abf57d9,
title = "Logarithmic corrections to scaling in the XY2—model",
abstract = "We study the distribution of partition function zeroes for the XY—model in two dimensions. In particular we find the scaling behaviour of the end of the distribution of zeroes in the complex external magnetic field plane in the thermodynamic limit (the Yang—Lee edge) and the form for the density of these zeroes. Assuming that finite—size scaling holds, we show that there have to exist logarithmic corrections to the leading scaling behaviour of thermodynamic quantities in this model. These logarithmic corrections are also manifest in the finite—size scaling formulae and we identify them numerically. The method presented here can be used to check the compatibility of scaling behaviour of odd and even thermodynamic functions in other models too.",
author = "Ralph Kenna and Irving, {A. C.}",
note = "The full text is also available from: http://de.arxiv.org/abs/hep-lat/9411027 NOTICE: This is the author’s version of a work that was accepted for publication in Nuclear Physics B - Proceedings Supplements. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published Nuclear Physics B - Proceedings Supplements, [42, 1-3, 1995] DOI 10.1016/0920-5632(95)00378-M {\circledC} 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/",
year = "1995",
month = "4",
doi = "10.1016/0920-5632(95)00378-M",
language = "English",
volume = "42",
pages = "773–775",
journal = "Nuclear Physics B - Proceedings Supplements",
issn = "0920-5632",
publisher = "Elsevier",
number = "1-3",

}

TY - JOUR

T1 - Logarithmic corrections to scaling in the XY2—model

AU - Kenna, Ralph

AU - Irving, A. C.

N1 - The full text is also available from: http://de.arxiv.org/abs/hep-lat/9411027 NOTICE: This is the author’s version of a work that was accepted for publication in Nuclear Physics B - Proceedings Supplements. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published Nuclear Physics B - Proceedings Supplements, [42, 1-3, 1995] DOI 10.1016/0920-5632(95)00378-M © 2015, Elsevier. Licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International http://creativecommons.org/licenses/by-nc-nd/4.0/

PY - 1995/4

Y1 - 1995/4

N2 - We study the distribution of partition function zeroes for the XY—model in two dimensions. In particular we find the scaling behaviour of the end of the distribution of zeroes in the complex external magnetic field plane in the thermodynamic limit (the Yang—Lee edge) and the form for the density of these zeroes. Assuming that finite—size scaling holds, we show that there have to exist logarithmic corrections to the leading scaling behaviour of thermodynamic quantities in this model. These logarithmic corrections are also manifest in the finite—size scaling formulae and we identify them numerically. The method presented here can be used to check the compatibility of scaling behaviour of odd and even thermodynamic functions in other models too.

AB - We study the distribution of partition function zeroes for the XY—model in two dimensions. In particular we find the scaling behaviour of the end of the distribution of zeroes in the complex external magnetic field plane in the thermodynamic limit (the Yang—Lee edge) and the form for the density of these zeroes. Assuming that finite—size scaling holds, we show that there have to exist logarithmic corrections to the leading scaling behaviour of thermodynamic quantities in this model. These logarithmic corrections are also manifest in the finite—size scaling formulae and we identify them numerically. The method presented here can be used to check the compatibility of scaling behaviour of odd and even thermodynamic functions in other models too.

U2 - 10.1016/0920-5632(95)00378-M

DO - 10.1016/0920-5632(95)00378-M

M3 - Article

VL - 42

SP - 773

EP - 775

JO - Nuclear Physics B - Proceedings Supplements

JF - Nuclear Physics B - Proceedings Supplements

SN - 0920-5632

IS - 1-3

ER -